MathSciNet Relay Station
MathSciNet bibliographic data
MR418083 (54 #6127) 55D15 (58A10)
Gugenheim, V. K. A. M. On the multiplicative structure of the de Rham theory. J. Differential Geometry 11 (1976), no. 2, 309–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement